CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC TOTAL GEODESY OF LOCAL HOLOMORPHIC CURVES EXITING A BOUNDED SYMMETRIC DOMAIN AND APPLICATIONS TO A UNIFORMIZATION PROBLEM FOR ALGEBRAIC SUBSETS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2022, 卷号: 120, 期号: 1, 页码: 1-49
Authors:  Chan, Shan Tai;  Mok, Ngaiming
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
Rational dynamical systems, S-units, and D-finite power series 期刊论文
ALGEBRA & NUMBER THEORY, 2021, 卷号: 15, 期号: 7, 页码: 1699-1728
Authors:  Bell, Jason P.;  Chen, Shaoshi;  Hossain, Ehsaan
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
S-units  D-finite series  arithmetic dynamics  algebraic groups  orbits  
The Grassmannian of affine subspaces 期刊论文
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 2020, 页码: 38
Authors:  Lim, Lek-Heng;  Wong, Ken Sze-Wai;  Ye, Ke
Favorite  |  View/Download:74/0  |  Submit date:2020/06/30
Affine Grassmannian  Affine subspaces  Schubert calculus  homotopy and (co)homology  Probability densities  Distances and metrics  Multivariate data analysis  
Automorphism and cohomology I: Fano varieties of lines and cubics 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 1, 页码: 1-29
Authors:  Pan, Xuanyu
Favorite  |  View/Download:46/0  |  Submit date:2020/05/24
automorphisms  infinitesimal Torelli theorems  crystalline cohomology  vanishing cycles  lattices theory  deformation theory  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
20G25  14G35  
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:69/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture  
PSEUDO-EFFECTIVE LINE BUNDLES OVER HOLOMORPHICALLY CONVEX MANIFOLDS 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2019, 卷号: 28, 期号: 1, 页码: 169-200
Authors:  Meng, Xiankui;  Zhou, Xiangyu
Favorite  |  View/Download:68/0  |  Submit date:2019/01/11
齐性空间自映射的同伦分类 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1293-1302
Authors:  段海豹;  林贤祖
Favorite  |  View/Download:42/0  |  Submit date:2020/05/24
有理齐性空间切面的一些几何性质 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1303-1312
Authors:  付保华
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24